# SDR 98ZZZX2405

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1005383400
- Condition: Failed
- Location: Mlg
- Part time: 21,338 hours
- Component: Magnaghi
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NORMAL LANDING GEAR EXTENSION FAILED.  EMERGENCY LANDING GEAR EXTENSION HAD TO BE USED.  (STX) C/W MEL BOOK PROCEDURES AND DEFERRED LANDING GEAR RETRACT SYSTEM PER MEL 32-03-C.  (SJU) REPLACED LANDING GEAR SELECTOR VALVE AND PERFORMED OPERATIONAL CHECK.  FOUND SYSTEM OWRKING PROPERLY.  MEL CLEARED.
